# SDR SIMA200123201

- Difficulty date: August 20, 2001
- Submitted: October 30, 2001
- Operation: Air carrier
- Aircraft: N270AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 270
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AQ51000
- Part serial: 21347
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3574 - CREW REPORTED SOME FLOOR PROXIMITY EMERGENCY LIGHT TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED BATTERY IN EMERGENCY POWER SUPPLY UNIT 67WL.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
